Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 19, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 5, 2011, 3:55 AM MST for Coconino County, Arizona. It took effect at Jun 5, 2011, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 3:55 AM MST (10:55 UTC)
- In effect from
- Jun 5, 2011, 11:00 AM MST
- Expired
- Jun 5, 2011, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
County Coconino County, AZ
The radar
The Flagstaff radar (KFSX), 150 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4161 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669 WWUS85 KFGZ 051055 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 355 AM MST SUN JUN 5 2011 AZZ106-107-060200- /O.NEW.KFGZ.FW.W.0019.110605T1800Z-110606T0200Z/ /O.CON.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 355 AM MST SUN JUN 5 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: COCONINO PLATEAU...GRAND CANYON COUNTRY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS MORNING INTO EARLY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON MONDAY AS STRONGER WINDS RETURN TO THE AREA. * 20-FOOT WINDS: SOUTHWEST NEAR 20 MPH WITH GUSTS TO 35 MPH TODAY. SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ON MONDAY. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 5 TO 10 PERCENT TODAY...10 TO 15 PERCENT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF TODAYS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF MONDAYS FIRE WEATHER WATCH. && $$ AZZ110-111-114-117-060200- /O.EXA.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 355 AM MST SUN JUN 5 2011 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY...CHINLE VALLEY...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM MONDAY MORNING THROUGH MONDAY EVENING AS A TROUGH PASSES THROUGH THE GREAT BASIN. * 20-FOOT WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES RANGING FROM 7 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ104-105-108-109-112-113-115-116-138>140-060200- /O.CON.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 355 AM MST SUN JUN 5 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: KAIBAB PLATEAU...MARBLE AND GLEN CANYONS... NORTHEAST PLATEAUS AND MESAS...YAVAPAI COUNTY MOUNTAINS...LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO COUNTIES...MOGOLLON RIM...OAK CREEK AND SYCAMORE CANYONS...BLACK MESA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM MONDAY MORNING THROUGH MONDAY EVENING AS A TROUGH PASSES THROUGH THE GREAT BASIN. * 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS NEAR 45 MPH. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES RANGING FROM 8 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
2 follow-up statements
637 WWUS85 KFGZ 051555 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 855 AM MST SUN JUN 5 2011 AZZ106-107-060400- /O.CON.KFGZ.FW.W.0019.110605T1800Z-110606T0200Z/ /O.CON.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 855 AM MST SUN JUN 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: COCONINO PLATEAU...GRAND CANYON COUNTRY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THISMORNING INTO EARLY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON MONDAY AS STRONGER WINDS RETURN TO THE AREA. * 20-FOOT WINDS: SOUTHWEST NEAR 20 MPH WITH GUSTS TO 35 MPH TODAY. SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ON MONDAY. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 5 TO 10 PERCENT TODAY...10 TO 15 PERCENT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF TODAYS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF MONDAYS FIRE WEATHER WATCH. && $$ AZZ104-105-108>117-138>140-060400- /O.CON.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 855 AM MST SUN JUN 5 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...CHINLE VALLEY...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...BLACK MESA...NORTHEAST PLATEAUS AND MESAS...KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...YAVAPAI COUNTY MOUNTAINS...MOGOLLON RIM...OAK CREEK AND SYCAMORE CANYONS. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM MONDAY MORNING THROUGH MONDAY EVENING AS A LOW PRESSURE TROUGH PASSES THROUGH THE GREAT BASIN. * 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES RANGING FROM 7 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
463 WWUS85 KFGZ 052153 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 253 PM MST SUN JUN 5 2011 AZZ106-107-061000- /O.UPG.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ /O.NEW.KFGZ.FW.W.0020.110606T1700Z-110607T0300Z/ /O.CON.KFGZ.FW.W.0019.000000T0000Z-110606T0200Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 253 PM MST SUN JUN 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING CONTINUES FOR TODAY. * AFFECTED AREA: GRAND CANYON COUNTRY AND COCONINO PLATEAU * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN MONDAY MORNING AS STRONGER WINDS RETURN TO THE AREA...CONTINUING UNTIL MONDAY EVENING. * 20-FOOT WINDS: SOUTHWEST NEAR 20 MPH WITH GUSTS TO 35 MPH TODAY. SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ON MONDAY. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 5 TO 10 PERCENT TODAY...10 TO 15 PERCENT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ111-114-117-061000- /O.UPG.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ /O.NEW.KFGZ.FW.W.0020.110606T1700Z-110607T0300Z/ /O.NEW.KFGZ.FW.A.0018.110607T1800Z-110608T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 253 PM MST SUN JUN 5 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY...WHITE MOUNTAINS...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP MONDAY MORNING THROUGH MONDAY EVENING AS A LOW PRESSURE TROUGH PASSES THROUGH THE GREAT BASIN. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN LATE TUESDAY MORNING THROUGH TUESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS 35 TO 45 MPH ON MONDAY. SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS TO AROUND 40 MPH ON TUESDAY. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES RANGING FROM 7 TO 12 PERCENT BOTH MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ104-105-108>110-112-113-115-116-138>140-061000- /O.UPG.KFGZ.FW.A.0017.110606T1600Z-110607T0300Z/ /O.NEW.KFGZ.FW.W.0020.110606T1700Z-110607T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 253 PM MST SUN JUN 5 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO COUNTIES...MOGOLLON RIM...KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...YAVAPAI COUNTY MOUNTAINS...NORTHEAST PLATEAU AND MESAS...CHINLE VALLEY...BLACK MESA AREA...OAK CREEK AND SYCAMORE CANYONS * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP MONDAY MORNING THROUGH MONDAY EVENING AS A LOW PRESSURE TROUGH PASSES THROUGH THE GREAT BASIN. * 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITIES: AFTERNOON MINIMUM RELATIVE HUMIDITIES RANGING FROM 7 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 4, 8:55 PM MST, 7 hours earlier.
Area forecast discussion, Jun 4, 8:55 PM MST, 7 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 855 PM MST SAT JUN 04 2011 .SYNOPSIS...A LARGE AREA OF LOW PRESSURE THE CENTRAL CALIFORNIA COAST WILL BRING GUSTY SOUTHWEST WINDS TO NORTHERN ARIZONA THROUGH AT LEAST TUESDAY. ENOUGH MOISTURE MAY MOVE NORTHWARD INTO EASTERN ARIZONA FOR ISOLATED THUNDERSTORMS ON SUNDAY AND MONDAY...WITH DRY CONDITIONS ELSEWHERE. && .DISCUSSION...WINDY...SEASONABLY WARM...AND VERY DRY CONDITIONS WILL CONTINUE SUNDAY AND MONDAY AHEAD OF A LARGE AND DEEP CUT-OFF LOW WEST OF THE SAN FRANCISCO BAY. WINDS WILL ABATE SOMEWHAT SUNDAY AS THE LOW RETROGRADES...ALLOWING FOR ONE OF THE WARMEST DAYS OF THE YEAR IN THE HIGH COUNTRY. WINDS WILL INCREASE AGAIN ON MONDAY AS THE LOW LIFTS EAST-NORTHEASTWARD THROUGH THE GREAT BASIN...ALONG WITH COOLER TEMPERATURES. BOTH SUNDAY AND MONDAY WILL BE DANGEROUS DAYS FOR FIRE WEATHER...MONDAY HAS THE HIGHEST POTENTIAL FOR CRITICAL CONDITIONS...AND A WATCH IS ALREADY OUT. ASIDE FROM THIS...MID-LEVEL MOISTURE OVER NEW MEXICO WILL SEEP FAR ENOUGH WEST SUNDAY AND MONDAY FOR A SLIGHT CHANCE OF HIGH-BASED STORMS NEAR THE EASTERN BORDER. THIS MOISTURE WILL BE SWEPT EASTWARD FOR THE REMAINDER OF THE WEEK AFTER MONDAY. ALL THESE TRENDS ARE COVERED IN THE CURRENT PACKAGE AND NO UPDATES ARE NEEDED. && AVIATION...FOR THE 06Z PACKAGE...VFR CONDITIONS ARE EXPECTED THROUGH THE 24 HOUR PERIOD. SFC WINDS WILL INCREASE AGAIN AFT 16Z-18Z SUNDAY FROM THE SW AT 10 TO 20KTS WITH GUSTS TO 30KTS. EXPECT AREAS OF FU NEAR THE WHITE MTNS AND INTO THE EASTERN LITTLE COLORADO RIVER VALLEY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...EXPECT WINDS TO CONTINUE TO DECREASE FOR THE REMAINDER OF THIS EVENING WITH POOR RECOVERY OF RELATIVE HUMIDITY OVERNIGHT. FOR SUNDAY...WINDS WILL DEVELOP A LITTLE LATER THAN ON SATURDAY AND WILL NOT BE QUITE SO STRONG. BY AFTERNOON...OUTFLOW FROM DRY THUNDERSTORMS OVER WEST-CENTRAL NEW MEXICO COULD AFFECT FIRE WEATHER IN THE WHITE MOUNTAINS. ANOTHER DISTURBANCE SWINGS PAST NORTHERN ARIZONA ON MONDAY...AND MAY BRING WINDS STRONG ENOUGH TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. TUESDAY THROUGH THURSDAY...EXPECT DIMINISHED CHANCES OF CRITICAL FIRE WEATHER CONDITIONS DUE TO SLIGHTLY COOLER TEMPERATURES AND LOWER WIND SPEEDS. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH MONDAY MORNING THROUGH MONDAY EVENING AZZ104>109-112-113-115-116-138>140 && PUBLIC.....................PETERSON AVIATION/FIRE WX...........PETERSON FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 4, 7:15 PM MST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 715 PM MST SAT JUN 04 2011 AZZ004>018-037>040-050245- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 715 PM MST SAT JUN 04 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT WINDS WILL DIMINISH OVERNIGHT. THE RED FLAG WARNING HAS EXPIRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONGER WINDS ARE EXPECTED AGAIN ON MONDAY AS LOW PRESSURE PASSES NORTH OF THE STATE. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF NORTHERN ARIZONA. THERE WILL ALSO BE A CHANCE OF DRY THUNDERSTORMS OVER FAR EASTERN ARIZONA SUNDAY AND MONDAY. LIGHTNING AND GUSTY WINDS WILL ACCOMPANY THESE STORMS IF THEY DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:36 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 28 hr |
| Jun 5, 2:53 PM MST | Fire Weather Watch | FGZ | Apache, Navajo | 37 hr |
| Jun 5, 2:53 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.